# SDR SWAA2024121675592

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 60,117 hours, 36,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR IS LOOSE IN DISARMED POSITION<[01] ADJUSTED GIRT BAR RETAINER CLIPS ON L1 DOOR IAW AMM 25-66-01. A/C OK FOR SERVICE.
